Alert archive / Ohio / River Flood Warnings in 2015
River Flood Warning 67, NWS Cleveland, OH
NWS Cleveland, OH issued this river flood warning at Jul 20, 2015, 5:04 AM EDT for Marion County, Ohio. It took effect at Jul 20, 2015, 6:34 AM EDT. It was in force for 36 hr.
The area
The outline as issued.
The facts
- Issued
- Jul 20, 2015, 5:04 AM EDT (09:04 UTC)
- In effect from
- Jul 20, 2015, 6:34 AM EDT
- Expired
- Jul 21, 2015, 6:30 PM EDT
- In force
- 36 hr
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
- Flood severity
- Minor
County Marion County, OH
The radar
The Cincinnati radar (KILN), 134 km from the middle of the area, began a volume at 09:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Scioto River at Larue (LARO1).
- Action stage
- 8 ft
- Minor stage
- 12 ft
- Moderate stage
- 13 ft
- Major stage
- 14 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03217500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
600 WGUS41 KCLE 200904 FLWCLE BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE CLEVELAND OH 504 AM EDT MON JUL 20 2015 ...The National Weather Service in Cleveland has issued a flood warning for the following rivers in Ohio... Scioto River Near Larue PRECAUTIONARY/PREPAREDNESS ACTIONS... Never drive your car through flooded roadways. The water may be deeper than it appears. Turn around...don't drown! Stay tuned to NOAA weather radio and other local media for further details and updates. && OHC101-201704- /O.NEW.KCLE.FL.W.0067.150720T1424Z-150721T2230Z/ /LARO1.1.ER.150720T1424Z.150721T0000Z.150721T1630Z.NO/ 504 AM EDT MON JUL 20 2015 The National Weather Service in Cleveland has issued a * Flood warning for the Scioto River Near Larue * From this morning until Tuesday evening * At 4:00 AM Monday the stage was...10.5 feet * Minor flooding is forecast * Forecast...the river will rise to near 11 feet by mid morning and crest near 11.5 feet this evening. * Flood stage is 11.0 feet * At 12.0 feet...Flooding occurs in lowland areas in and around the Village of La Rue. Route 37 and parts of Vine Street inundated. && LAT...LON 4061 8342 4055 8318 4052 8324 4055 8342 $$
5 follow-up statements
924 WGUS81 KCLE 201038 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 638 AM EDT MON JUL 20 2015 ...The flood warning continues for the following rivers in Ohio... Scioto River Near Larue Scioto River Near Prospect PRECAUTIONARY/PREPAREDNESS ACTIONS... Never drive your car through flooded roadways. The water may be deeper than it appears. Turn around...don't drown! Stay tuned to NOAA weather radio and other local media for further details and updates. && OHC101-201838- /O.EXT.KCLE.FL.W.0067.150720T1034Z-150721T2230Z/ /LARO1.1.ER.150720T1000Z.150721T0000Z.150721T1630Z.NO/ 638 AM EDT MON JUL 20 2015 The flood warning continues for The Scioto River Near Larue. * until Tuesday evening. * At 6:00 AM Monday the stage was 11.0 feet. * Flood stage is 11.0 feet. * Minor Flooding is occurring and Minor flooding is forecast. * Forecast...the river is forecast to crest near 11.5 feet this evening. * At 12.0 feet...Flooding occurs in lowland areas in and around the Village of La Rue. Route 37 and parts of Vine Street inundated. * At 11.0 feet...Flooding occurs in agricultural areas near the river. && LAT...LON 4061 8342 4055 8318 4052 8324 4055 8342 $$ OHC101-201838- /O.EXT.KCLE.FL.W.0066.000000T0000Z-150721T1800Z/ /PRGO1.1.ER.150718T2230Z.150720T0800Z.150721T1200Z.NO/ 638 AM EDT MON JUL 20 2015 The flood warning continues for The Scioto River Near Prospect. * At 6:00 AM Monday the stage was 10.1 feet. * Flood stage is 9.0 feet. * Minor Flooding is occurring and Minor flooding is forecast. * Forecast...the river will fall to below flood stage by Tuesday morning. * At 10.0 feet...Highway 203 is inaccessible north of Prospect. Flooding occurs near Elm Street in northern parts of Prospect. * At 9.0 feet...Water inundates low portions of Highway 203 north of Prospect. && LAT...LON 4052 8324 4055 8318 4044 8317 4044 8324 $$
401 WGUS81 KCLE 201439 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 1039 AM EDT MON JUL 20 2015 ...The flood warning continues for the following river in Ohio... Scioto River Near Larue Scioto River Near Prospect PRECAUTIONARY/PREPAREDNESS ACTIONS... Never drive your car through flooded roadways. The water may be deeper than it appears. Turn around...don't drown! Stay tuned to NOAA weather radio and other local media for further details and updates. && OHC101-202239- /O.EXT.KCLE.FL.W.0067.000000T0000Z-150721T2136Z/ /LARO1.1.ER.150720T1000Z.150721T0000Z.150721T1536Z.NO/ 1039 AM EDT MON JUL 20 2015 The flood warning continues for The Scioto River Near Larue. * At 10:00 AM Monday the stage was 12.0 feet. * Flood stage is 11.0 feet. * Minor Flooding is occurring and Minor flooding is forecast. * At 13.0 feet...River at bankfull in the Village of La Rue. Floodwaters will spread to east Vine Street. * At 12.0 feet...Flooding occurs in lowland areas in and around the Village of La Rue. Route 37 and parts of Vine Street inundated. * At 11.0 feet...Flooding occurs in agricultural areas near the river. && LAT...LON 4061 8342 4055 8318 4052 8324 4055 8342 $$ OHC101-202238- /O.EXT.KCLE.FL.W.0066.000000T0000Z-000000T0000Z/ /PRGO1.1.ER.150718T2230Z.150720T0800Z.000000T0000Z.NO/ 1039 AM EDT MON JUL 20 2015 The flood warning continues for The Scioto River Near Prospect. * At 10:00 AM Monday the stage was 9.9 feet. * Flood stage is 9.0 feet. * Minor Flooding is occurring and Minor flooding is forecast. * Forecast...the river will rise to near 10.1 feet by this evening. Additional rises are possible thereafter. * At 10.0 feet...Highway 203 is inaccessible north of Prospect. Flooding occurs near Elm Street in northern parts of Prospect. * At 9.0 feet...Water inundates low portions of Highway 203 north of Prospect. && LAT...LON 4052 8324 4055 8318 4044 8317 4044 8324 $$
555 WGUS81 KCLE 202243 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 643 PM EDT MON JUL 20 2015 ...The flood warning continues for the following rivers in Ohio... Scioto River Near Larue Scioto River Near Prospect PRECAUTIONARY/PREPAREDNESS ACTIONS... Never drive your car through flooded roadways. The water may be deeper than it appears. Turn around...don't drown! Stay tuned to NOAA weather radio and other local media for further details and updates. && OHC101-210643- /O.CON.KCLE.FL.W.0067.000000T0000Z-150721T2136Z/ /LARO1.1.ER.150720T1000Z.150720T1700Z.150721T1536Z.NO/ 643 PM EDT MON JUL 20 2015 The flood warning continues for The Scioto River Near Larue. * At 6:00 PM Monday the stage was 11.8 feet. * Flood stage is 11.0 feet. * Minor Flooding is occurring and Minor flooding is forecast. * Forecast...the river will fall to below flood stage by Tuesday morning. * At 12.0 feet...Flooding occurs in lowland areas in and around the Village of La Rue. Route 37 and parts of Vine Street inundated. * At 11.0 feet...Flooding occurs in agricultural areas near the river. && LAT...LON 4061 8342 4055 8318 4052 8324 4055 8342 $$ OHC101-210643- /O.CON.KCLE.FL.W.0066.000000T0000Z-000000T0000Z/ /PRGO1.1.ER.150718T2230Z.150720T0800Z.000000T0000Z.NO/ 643 PM EDT MON JUL 20 2015 The flood warning continues for The Scioto River Near Prospect. * At 6:00 PM Monday the stage was 9.6 feet. * Flood stage is 9.0 feet. * Minor Flooding is occurring and Minor flooding is forecast. * Forecast...the river will rise to near 10.0 feet by early Wednesday morning. Additional rises are possible thereafter. * At 10.0 feet...Highway 203 is inaccessible north of Prospect. Flooding occurs near Elm Street in northern parts of Prospect. * At 9.0 feet...Water inundates low portions of Highway 203 north of Prospect. && LAT...LON 4052 8324 4055 8318 4044 8317 4044 8324 $$
353 WGUS81 KCLE 210251 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 1051 PM EDT MON JUL 20 2015 ...The flood warning continues for the following rivers in Ohio... Scioto River Near Larue ...The flood warning continues for the following rivers in Ohio... Scioto River Near Prospect PRECAUTIONARY/PREPAREDNESS ACTIONS... Never drive your car through flooded roadways. The water may be deeper than it appears. Turn around...don't drown! Stay tuned to NOAA weather radio and other local media for further details and updates. && OHC101-211051- /O.EXT.KCLE.FL.W.0067.000000T0000Z-150721T1200Z/ /LARO1.1.ER.150720T1000Z.150720T1700Z.150721T0600Z.NO/ 1051 PM EDT MON JUL 20 2015 The flood warning continues for The Scioto River Near Larue. * At 10:00 PM Monday the stage was 11.2 feet. * Flood stage is 11.0 feet. * Forecast...the river will fall to below flood stage by early Tuesday morning. * At 12.0 feet...Flooding occurs in lowland areas in and around the Village of La Rue. Route 37 and parts of Vine Street inundated. * At 11.0 feet...Flooding occurs in agricultural areas near the river. && LAT...LON 4061 8342 4055 8318 4052 8324 4055 8342 $$ OHC101-211051- /O.CON.KCLE.FL.W.0066.000000T0000Z-000000T0000Z/ /PRGO1.1.ER.150718T2230Z.150720T0800Z.000000T0000Z.NO/ 1051 PM EDT MON JUL 20 2015 The flood warning continues for The Scioto River Near Prospect. * At 10:00 PM Monday the stage was 9.5 feet. * Flood stage is 9.0 feet. * Minor Flooding is occurring and Minor flooding is forecast. * Forecast...the river will rise to near 9.9 feet by Tuesday evening. Additional rises are possible thereafter. * At 10.0 feet...Highway 203 is inaccessible north of Prospect. Flooding occurs near Elm Street in northern parts of Prospect. * At 9.0 feet...Water inundates low portions of Highway 203 north of Prospect. && LAT...LON 4052 8324 4055 8318 4044 8317 4044 8324 $$
287 WGUS81 KCLE 210632 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 232 AM EDT TUE JUL 21 2015 ...The flood warning is cancelled for the following rivers in Ohio... Scioto River Near Larue PRECAUTIONARY/PREPAREDNESS ACTIONS... Never drive your car through flooded roadways. The water may be deeper than it appears. Turn around...don't drown! Stay tuned to NOAA weather radio and other local media for further details and updates. && OHC101-210702- /O.CAN.KCLE.FL.W.0067.000000T0000Z-150721T1200Z/ /LARO1.1.ER.150720T1000Z.150720T1700Z.150721T0311Z.NO/ 232 AM EDT TUE JUL 21 2015 The flood warning is cancelled for The Scioto River Near Larue. * At 2:00 AM Tuesday the stage was 10.5 feet. * Flood stage is 11.0 feet. * Forecast...the river will fall to 8.9 feet by Wednesday morning. && LAT...LON 4061 8342 4055 8318 4052 8324 4055 8342 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this river flood warning went out at Jul 20, 3:52 AM EDT, 1 hour 12 minutes earlier.
Area forecast discussion, Jul 20, 3:52 AM EDT, 1 hour 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OH 352 AM EDT MON JUL 20 2015 .SYNOPSIS... HIGH PRESSURE WILL BRIEFLY BUILD OVERHEAD TODAY BEFORE ANOTHER COLD FRONT MOVES ACROSS THE REGION ON TUESDAY MORNING. A LARGE AREA OF HIGH PRESSURE WILL BUILD OVERHEAD AND LINGER THROUGH FRIDAY... FINALLY SHIFTING TO THE SOUTHEASTERN STATES ON SATURDAY. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... ALTHOUGH TEMPERATURES WILL ONLY BE 2-4 DEGREES COOLER ACROSS THE AREA TODAY...LESS HUMID CONDITIONS IN THE WAKE OF THE COLD FRONT WILL MAKE THE HEAT INDEX MUCH MORE COMFORTABLE. AS OF 3 AM THE COLD FRONT WAS LOCATED FROM NEAR ERIE PA TOWARDS MFD WITH CLOUDS HANGING ON NEAR AND AHEAD OF THE FRONT. WATER VAPOR IMAGERY SHOWS A CORRIDOR OF DEEP LAYER DRY AIR SPREADING OVERHEAD BEHIND THE FRONT WITH DEWPOINTS DROPPING INTO THE LOWER 60S BY AFTERNOON. PATCHY FOG/STRATUS HAS STARTED TO DEVELOP WHERE SKIES HAVE CLEARED BUT DEWPOINTS REMAIN HIGH...GENERALLY FROM FINDLAY TO COLUMBUS. DID INCLUDE A MENTION OF PATCHY FOG THIS MORNING IN THE SW COUNTIES BUT SHOULD BE RELATIVELY SHORT LIVED AS THE SURFACE TROUGH WEAKENS AND WINDS SHIFT TO WEST NORTHWEST. THE TREND WILL BE FOR SKIES TO CLEAR ALTHOUGH WITH SOME CU DEVELOPING IN THE EAST. THE CU SHOULD MIX OUT DURING THE AFTERNOON WITH MID TO HIGH CLOUD SNEAKING INTO THE WEST LATE TODAY. REMOVED THE SLIGHT CHANCE POP IN THE SW COUNTIES THIS AFTERNOON GIVEN THE DRY AIR THAT WILL BE IN THE LOW LEVELS AT THAT POINT. WENT CLOSE TO MOS GUIDANCE FOR HIGHS WITH TEMPERATURES PEAKING IN THE LOW TO MID 80S. && .SHORT TERM /6 PM THIS EVENING THROUGH THURSDAY NIGHT/... UPPER LEVEL TROUGH WILL DEEPEN OVER THE GREAT LAKES REGION OVERNIGHT INTO TUESDAY. MID LEVEL CLOUDS WILL OVERSPREAD THE AREA THIS EVENING BUT LOW LEVELS WILL REMAIN DRY UNTIL THE FRONT DRAWS CLOSER. LOW LEVEL MOISTURE WILL START TO COME UP AFTER 06Z ALLOWING A MARGINAL AMOUNT OF INSTABILITY TO DEVELOP. DELAYED POPS UNTIL AFTER 06Z WITH A 20-30 PERCENT CHANCE MOST AREAS...EXCEPT CLOSER TO CANTON- YOUNGSTOWN WHERE POPS HOLD OFF UNTIL AFTER 12Z. BETTER FORCING WITH THIS SYSTEM REMAINS WELL TO OUR NORTH AND THE MORNING FROPA SUGGESTS COVERAGE OF PRECIP WILL BE MINIMAL. THE RIDGE IS ALREADY BUILDING IN DURING THE AFTERNOON AND SKIES WILL CLEAR FROM NORTH TO SOUTH DURING THE AFTERNOON. HIGHS WILL DROP BACK SEVERAL MORE DEGREES INTO THE UPPER 70S TO NEAR 80. A STRETCH OF DRY WEATHER SETS UP FOR MIDWEEK AS HIGH PRESSURE BUILDS IN FROM THE NORTHERN PLAINS WITH DRY NORTHWEST FLOW ALOFT. THE AIRMASS WILL DRY OUT WITH DEWPOINTS DROPPING INTO THE 50S. HIGHS WILL BE NEAR TO JUST BELOW NORMAL IN THE UPPER 70S TO AROUND 80. WEDNESDAY WILL BE MOSTLY SUNNY WITH PATCHES OF MID-LEVEL CLOUDS ARRIVING ON THURSDAY. && .LONG TERM /FRIDAY THROUGH SUNDAY/... HIGH PRESSURE AND DRY AIR SHOULD HOLD ON INTO SAT THEN AN UPPER TROUGH AND SURFACE COLD FRONT IS EXPECTED TO MOVE NEAR THE AREA SAT NIGHT OR SUN. WINDS TURNING BACK OUT OF THE SOUTH SHOULD ALLOW FOR INCREASING LOWER LEVEL MOISTURE. CURRENT POPS LOOK REASONABLE SO ONLY SLIGHT ADJUSTMENTS SUCH AS TO SHOW LATER IN THE DAY TIMING FOR POSSIBLE PRECIP ON SAT. && .AVIATION /06Z MONDAY THROUGH FRIDAY/... A WEAK COLD FRONT MOVING SE ACROSS THE AREA MAY TRIGGER AN ISOLATED SHRA AROUND FDY...MFD...CAK OR YNG THRU 09Z. DRIER AIR WITH A WEAK RIDGE OF HIGH PRESSURE WILL SPREAD ACROSS THE AREA BETWEEN 09Z AND 15Z. SOME MVFR FOG COULD OCCUR AT MFD...CAK OR YNG FROM 08Z TO 13Z. AFTER 13Z THE DRY AIR AT LOWER LEVELS WILL TAKE OVER SO NOT EXPECTING MUCH CU TODAY. CIRRUS WITH THE NEXT FRONT WILL BE SPREADING ACROSS THE AREA TODAY. LOWER LEVEL MOISTURE IS LIMITED WITH THE FRONT LATE TONIGHT SO ONLY SEE A SLIGHT CHANCE FOR LIGHT SHRA TOWARD 06Z NEAR TOL AS THE FRONT APPROACHES NW OH. OUTLOOK...AREAS OF NON VFR LATE TONIGHT AND TUE MORNING THEN JUST SE TUE AFTERNOON IN SCT SHRA/TSRA. && .MARINE... WNW WINDS OF 5 TO 15 KNOTS WILL BACK TO SW AND INCREASE TO 10 TO 20 KNOTS INTO EARLY TONIGHT AHEAD OF A COLD FRONT. THE FRONT WILL CROSS THE LAKE BETWEEN 09Z AND 12Z...VEERING WINDS TO THE NW FOR TUE THRU WED WHILE SPEEDS SETTLE DOWN TO 5 TO 15 KNOTS. HIGH PRESSURE SLOWLY CROSSES THE LAKE LATE WED NIGHT THRU FRI NIGHT PRODUCING LIGHT AND VARIABLE WINDS WITH AFTERNOON LAKE BREEZES LIKELY. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...NONE. PA...NONE. MARINE...NONE. && SYNOPSIS...KEC NEAR TERM...KEC SHORT TERM...KEC LONG TERM...ADAMS AVIATION...ADAMS MARINE...ADAMS
Hazardous weather outlook, Jul 20, 4:12 AM EDT, 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 412 AM EDT MON JUL 20 2015 LEZ061-142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047- 089-PAZ001>003-210815- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-LUCAS-WOOD- OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND- HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD- RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX- ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- 412 AM EDT MON JUL 20 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 19, 8:05 PM EDT | Special Weather Statement | CLE | Marion | 40 min |
Nearby
River Flood Warnings in Ohio, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.